Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 24, 2015, 4:32 AM CDT for Carver County, Scott County, Minnesota. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2015, 4:32 AM CDT (09:32 UTC)
- Expired
- Jul 24, 2015, 5:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Twin Cities, MN
Counties Carver County, MN, Scott County, MN
The radar
The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
821
WWUS83 KMPX 240932
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
432 AM CDT FRI JUL 24 2015
MNZ066>069-076-077-241030-
SIBLEY-RICE-MCLEOD-LE SUEUR-SCOTT-CARVER-
432 AM CDT FRI JUL 24 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
SIBLEY...RICE...MCLEOD...LE SUEUR...SCOTT...CARVER...
AT 431 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER LE SUEUR.
LOCATIONS IMPACTED INCLUDE...
EDEN PRAIRIE...SHAKOPEE...SAVAGE...CHASKA...CHANHASSEN...PRIOR
LAKE...WACONIA...VICTORIA...NEW PRAGUE...BELLE PLAINE...GLENCOE AND
JORDAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 77 AND 116.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 120 AND 153.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4446 9397 4498 9429 4498 9422 4484 9352
4480 9351 4481 9343 4479 9339 4442 9340
TIME...MOT...LOC 0931Z 284DEG 31KT 4464 9350
$$
JRBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 24, 3:54 AM CDT, 38 minutes earlier.
Area forecast discussion, Jul 24, 3:54 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 354 AM CDT FRI JUL 24 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 355 AM CDT FRI JUL 24 2015 SEVERAL STRONG TSRA/S MOVED ACROSS MPX CWA DURING THE EARLY MORNING...WHICH WAS AHEAD OF A FRONT IN THE EASTERN DAKOTAS AS OF 3 AM. THE MAIN FORECAST CONCERN IS IF SHRA/TSRA REDEVELOPMENT /ALONG & AHEAD OF FRONT/ DURING THE AFTN ONCE THE MORNING ACTIVITY MOVES OFF INTO IA/WI. TIMING OF THIS FRONT AND THE AMT OF INSTABILITY ALONG AND AHEAD OF IT...STILL WARRANTS CHC POPS IN MPX FAR SE CWA. ALTHOUGH CURRENT SHORT TERM MODELS ARE MAINLY DRY. THE BEST AREAS OF REDEVELOPMENT WILL BE SE OF A LINE FROM KAEL TO KEAU. SVR WX IS POSSIBLE BASED ON THE SVR WX PARAMETERS THIS AFTN IF STORMS DEVELOP. TEMPS WILL ONCE AGAIN RISE INTO THE MID/UPPER 80S WITH HEAT INDICES RISING INTO THE 90S AHEAD OF THIS FRONT. DEPENDING UPON THE AMT OF MIXING IN THE BOUNDARY LAYER TODAY...WILL DETERMINE IF WE GET FOG LATER TONIGHT AS HIGH PRESSURE BUILDS OVERHEAD. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 0355 AM CDT FRI JUL 24 2015 THE FIRST HALF OF THE LONG TERM FORECAST PERIOD WILL BE RATHER ACTIVE AND FEATURE WARM TEMPERATURES...AND THEN DRIER AND COOLER AIR ARRIVES MID TO LATE IN THE UPCOMING WEEK. A 1015MB HIGH WILL BE DRIFTING ACROSS THE AREA ON SATURDAY...AS WE REMAIN ON THE NORTHERN PERIPHERY OF THE SOUTHERN CONUS MID LEVEL RIDGE. THIS WILL TRANSLATE TO LIGHT WINDS AND SLIGHTLY ABOVE NORMAL TEMPS...WITH HIGHS IN THE MID TO UPPER 80S. SATURDAY NIGHT BRINGS A RETURN TO SOUTHERLY FLOW AS THE AFOREMENTIONED HIGH EXITS TO THE SOUTHEAST...WHICH WILL DRAW MOISTURE BACK INTO THE REGION. ELEVATED INSTABILITY LOOKS TO TRIGGER SHOWERS AND THUNDERSTORMS OVERNIGHT SATURDAY INTO SUNDAY. MODEL SOLUTIONS /GFS-NAM-ECMWF/ ARE CONTINUING TO HINT AT THE PRESENCE OF A BOUNDARY IN THE AREA ON SUNDAY AFTERNOON...ALTHOUGH ITS LOCATION AND ATTENDANT CONVECTION IS STILL HIGHLY VARIABLE AMONGST THE SOLUTIONS. HAVE THEREFORE KEPT POPS IN THE LOW-MID CHANCE RANGE...ALTHOUGH BEST ESTIMATE AT THIS POINT IS IN SCATTERED SHOWERS AND THUNDERSTORMS ARCHING FROM CENTRAL MN INTO SOUTHEASTERN MN AND NORTHEASTERN IA. ALTHOUGH THE BOUNDARY LOOKS TO BE IN THE VICINITY OF THE AREA ON MONDAY...A FAIRLY DECENT MID LEVEL CAP IS FORECAST TO BE IN PLACE. THEREFORE KEPT THE FORECAST DRY FOR MONDAY. A STRONGER BOUNDARY LIFTS INTO THE AREA ON MONDAY NIGHT AND TUESDAY. HAVE A BIT HIGHER CONFIDENCE IN POPS WITH THIS ONE. MID/UPPER DYNAMICS /SHEAR/ ARE NOT IMPRESSIVE DURING THIS TIME FRAME...ALTHOUGH THE PROGGED INSTABILITY WILL BEAR WATCHING FOR SEVERE WEATHER POTENTIAL. IN THE WAKE OF THE FRONT...COOLER TEMPS /80-85/ WILL PREVAIL ON WEDNESDAY AND THURSDAY...ALONG WITH DRY WEATHER. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1205 AM CDT THU JUL 23 2015 TSRA ARE DEVELOPING AND PROGRESSING EASTWARD AS OF 12 AM ACROSS WESTERN AND SW MN. BASED ON THE CURRENT RADAR TRENDS...KSTC/KAXN WILL SEE TSRA THRU 8-10Z...WITH KRWF BETWEEN 6-8Z. KRNH/KEAU WILL LIKELY SEE THE ACTIVITY TOWARD 11-13Z WITH A SHORT PERIOD OF MVFR CIGS...BUT VSBY COULD BE REDUCED TO 1SM OR LESS FOR A 5-10 MIN PERIOD. MOST OF THE ACTIVITY WILL BE S/SE OF MPX CWA BY 14-15Z...WITH REDEVELOPMENT POSSIBLY AFT 21Z NEAR KEAU. CONFIDENCE IS HIGH ON TSRA ACTIVITY BASED ON CURRENT RADAR AND ATMOSPHERIC CONDS TONIGHT. WINDS WILL BECOME SW/W BY THE LATE MORNING IN WESTERN MN...AND IN THE EARLY AFTN IN EC MN. KMSP... CURRENT RADAR TRENDS HAVE SHRA/TSRA NEAR THE TERMINAL BY 8-9Z...BUT WEAKENING AS IT MOVES INTO MORE STABLE AIR. HOWEVER...ADDITIONAL TSRA ARE EXPECTED AFT 10Z FOR A FEW HRS WHICH COULD BE LOCALLY STRONG WITH GUSTY WINDS AND LOW VSBY FOR A 5-10 MIN PERIOD. WILL CONTINUE THE SAME TREND AS BEFORE WITH THE BULK OF THE TSRA BETWEEN 10-13Z...WITH WINDS BECOMING SW BY 17Z...THEN NW BY EARLY/MID AFTN. /OUTLOOK FOR KMSP/ SAT...VFR. LIGHT AND VARIABLE WINDS. SUN...MAINLY VFR. CHC MVFR SHRA/TSRA. WINDS SE 5-10 KTS. MON...MAINLY VFR. SLGT CHC MVFR SHRA/TSRA. WINDS SE 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JLT LONG TERM...LS AVIATION...JLT
Hazardous weather outlook, Jul 24, 4:29 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 429 AM CDT FRI JUL 24 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 250930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 429 AM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING. HEAVY DOWNPOURS WITH THESE STORMS MAY CAUSE LOCALIZED FLOODING. ISOLATED STORMS COULD ALSO PRODUCE STRONG WIND GUSTS AND QUARTER SIZED HAIL. IN THE WAKE OF THE MORNING STORMS...CLOUDS WILL SCATTER OUT ACROSS WEST CENTRAL AND SOUTH CENTRAL MINNESOTA...AND ALLOW HEAT INDICES TO RISE TO NEAR 95 DEGREES. MEANWHILE...THUNDERSTORM REDEVELOPMENT IS POSSIBLE DURING THE AFTERNOON...PRIMARILY EAST OF THE INTERSTATE 35 CORRIDOR. A FEW OF THESE STORMS COULD BE STRONG OVER WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW. CHECK FUTURE OUTLOOKS FOR DETAILS ABOUT THE SEVERE WEATHER POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY...PRIMARILY EAST OF THE INTERSTATE 35 CORRIDOR.
In the hours before
Special weather statement, Jul 24, 3:05 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 AM CDT FRI JUL 24 2015
MNZ049-057>059-240900-
STEARNS-KANDIYOHI-WRIGHT-MEEKER-
305 AM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
STEARNS... MEEKER...WESTERN WRIGHT AND EASTERN KANDIYOHI COUNTIES
THROUGH 300 AM CDT...
AT 304 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PAYNESVILLE TO NEAR SVEA...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...LITCHFIELD...COLD SPRING...ANNANDALE...COKATO...
PAYNESVILLE...MAPLE LAKE...HOWARD LAKE...CLEARWATER...DASSEL...
RICHMOND AND NEW LONDON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 174 AND 188.
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 78 AND 127.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4545 9410 4539 9401 4540 9399 4538 9396
4539 9392 4533 9387 4497 9406 4498 9504
4545 9481 4546 9410
TIME...MOT...LOC 0804Z 271DEG 38KT 4539 9472 4502 9491
JPCSpecial weather statement, Jul 24, 3:07 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED HEADLINE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
307 AM CDT FRI JUL 24 2015
MNZ049-057>059-240900-
STEARNS-KANDIYOHI-WRIGHT-MEEKER-
307 AM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
STEARNS... MEEKER...WESTERN WRIGHT AND EASTERN KANDIYOHI COUNTIES
THROUGH 400 AM CDT...
AT 304 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PAYNESVILLE TO NEAR SVEA...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...LITCHFIELD...COLD SPRING...ANNANDALE...COKATO...
PAYNESVILLE...MAPLE LAKE...HOWARD LAKE...CLEARWATER...DASSEL...
RICHMOND AND NEW LONDON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 174 AND 188.
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 78 AND 127.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4545 9410 4539 9401 4540 9399 4538 9396
4539 9392 4533 9387 4497 9406 4498 9504
4545 9481 4546 9410
TIME...MOT...LOC 0804Z 271DEG 38KT 4539 9472 4502 9491
JPCSpecial weather statement, Jul 24, 3:37 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 337 AM CDT FRI JUL 24 2015 MNZ048-049-055-057-058-241130- STEARNS-KANDIYOHI-POPE-SWIFT-MEEKER- 337 AM CDT FRI JUL 24 2015 ...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED... VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT THE FOLLOWING COUNTIES... STEARNS...KANDIYOHI...POPE...SWIFT...MEEKER... AT 330 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WAS ACROSS PORTIONS OF STEARNS...KANDIYOHI...POPE...SWIFT AND MEEKER COUNTIES. LOCALLY TWO TO THREE OF RAINFALL HAD OCCURRED SINCE 1 AM NEAR BROOTEN...BELGRADE...LAKE HENRY AND PAYNEVILLE. AN ADDITIONAL ONE TO TWO INCHES IS POSSIBLE BEFORE THE RAINFALL ENDS. LOCATIONS IMPACTED INCLUDE... LITCHFIELD...ST. JOSEPH...COLD SPRING...GLENWOOD...ROCKVILLE... PAYNESVILLE...DASSEL...RICHMOND...STARBUCK...NEW LONDON...SPICER AND EDEN VALLEY. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 158 AND 163. U.S. HIGHWAY 12 BETWEEN MILE MARKERS 93 AND 112. U.S. HIGHWAY 8 IN MINNESOTA NEAR MILE MARKER 6. U.S. HIGHWAY 71 BETWEEN MILE MARKERS 131 AND 161. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4558 9430 4507 9429 4538 9572 4570 9574 TIME...MOT...LOC 0833Z 180DEG 0KT 4550 9497 JLT
Special weather statement, Jul 24, 3:54 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
354 AM CDT FRI JUL 24 2015
MNZ049-058>060-066-068-241000-
STEARNS-WRIGHT-MCLEOD-MEEKER-HENNEPIN-CARVER-
354 AM CDT FRI JUL 24 2015
...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SOUTHEASTERN
STEARNS... HENNEPIN...EAST CENTRAL MEEKER...NORTHEASTERN
MCLEOD...WRIGHT AND NORTHERN CARVER COUNTIES...
AT 353 AM CDT...A STRONG THUNDERSTORM WITH HEAVY RAIN WAS OVER
WAVERLY...OR 7 MILES SOUTHWEST OF BUFFALO...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
BUFFALO...BLOOMINGTON...BROOKLYN PARK...PLYMOUTH...MAPLE GROVE...EDEN
PRAIRIE...MINNETONKA...EDINA...ST. LOUIS PARK...CHASKA...CHAMPLIN AND
CHANHASSEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 182 AND 186...AND
BETWEEN MILE MARKERS 188 AND 220.
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 113 AND 156.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 118 AND 145.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 153 AND 162.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4532 9381 4530 9377 4530 9374 4518 9337
4480 9338 4499 9430 4548 9431
TIME...MOT...LOC 0853Z 290DEG 37KT 4511 9397
JRBSpecial weather statement, Jul 24, 4:04 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 404 AM CDT FRI JUL 24 2015 MNZ075>077-083-084-092-093-240945- FARIBAULT-RICE-WASECA-LE SUEUR-BLUE EARTH-FREEBORN-NICOLLET- 404 AM CDT FRI JUL 24 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BLUE EARTH... NORTHEASTERN FARIBAULT...WESTERN FREEBORN...WASECA...NORTHEASTERN NICOLLET...SOUTHWESTERN RICE AND LE SUEUR COUNTIES... AT 404 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM OTTAWA TO NEAR EASTON...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL AND HEAVY RAIN IS EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MANKATO...ALBERT LEA...ST. PETER...WASECA...LE SUEUR...MONTGOMERY... LE CENTER...EAGLE LAKE...WELLS...JANESVILLE...WATERVILLE AND MAPLETON. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 90 BETWEEN MILE MARKERS 131 AND 156. U.S. HIGHWAY 14 BETWEEN MILE MARKERS 132 AND 165. U.S. HIGHWAY 169 BETWEEN MILE MARKERS 64 AND 75. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4366 9393 4446 9401 4442 9340 4353 9339 TIME...MOT...LOC 0904Z 276DEG 30KT 4440 9393 4373 9386 JRB
Special weather statement, Jul 24, 4:32 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
432 AM CDT FRI JUL 24 2015
MNZ066>069-076-077-241030-
SIBLEY-RICE-MCLEOD-LE SUEUR-SCOTT-CARVER-
432 AM CDT FRI JUL 24 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
SIBLEY...RICE...MCLEOD...LE SUEUR...SCOTT...CARVER...
AT 431 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER LE SUEUR.
LOCATIONS IMPACTED INCLUDE...
EDEN PRAIRIE...SHAKOPEE...SAVAGE...CHASKA...CHANHASSEN...PRIOR
LAKE...WACONIA...VICTORIA...NEW PRAGUE...BELLE PLAINE...GLENCOE AND
JORDAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 77 AND 116.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 120 AND 153.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4446 9397 4498 9429 4498 9422 4484 9352
4480 9351 4481 9343 4479 9339 4442 9340
TIME...MOT...LOC 0931Z 284DEG 31KT 4464 9350
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 11:27 PM CDT | Special Weather Statement | MPX | Douglas, Pope | 48 min |
| Jul 24, 12:11 AM CDT | Special Weather Statement | MPX | Meeker, Stearns, Todd | 49 min |
| Jul 24, 1:00 AM CDT | Special Weather Statement | MPX | Benton, Meeker, Stearns, Wright | 60 min |
| Jul 24, 1:30 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 45 min |
| Jul 24, 1:39 AM CDT | Special Weather Statement | MPX | Martin, Watonwan | 36 min |
| Jul 24, 2:11 AM CDT | Special Weather Statement | MPX | Morrison, Stearns, Todd | 49 min |
| Jul 24, 2:25 AM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 35 min |
| Jul 24, 3:00 AM CDT | Special Weather Statement | MPX | Freeborn, Goodhue, Rice, Steele | 60 min |
| Jul 24, 3:05 AM CDT | Special Weather Statement | MPX | Meeker, Wright | 55 min |
| Jul 24, 3:07 AM CDT | Special Weather Statement | MPX | Meeker, Wright | 53 min |
| Jul 24, 3:37 AM CDT | Special Weather Statement | MPX | Meeker, Pope, Stearns | 3 hr |
| Jul 24, 3:54 AM CDT | Special Weather Statement | MPX | Hennepin, Wright | 66 min |
| Jul 24, 4:04 AM CDT | Special Weather Statement | MPX | Le Sueur, Waseca | 41 min |
| Jul 24, 4:18 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 22 min |
| Jul 24, 4:36 AM CDT | Flash Flood Warning | MPX | Kandiyohi, Meeker, Pope, Stearns, Swift, Wright | 6 hr |
| Jul 24, 5:18 AM CDT | Special Weather Statement | MPX | Le Sueur | 57 min |
| Jul 24, 5:51 AM CDT | Special Weather Statement | MPX | Waseca | 54 min |
| Jul 24, 6:37 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Freeborn, Steele, Waseca | 53 min |
| Jul 24, 6:54 AM CDT | Tornado Warning | MPX | Freeborn, Steele | 21 min |
| Jul 24, 7:11 AM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 49 min |
| Jul 24, 7:32 AM CDT | Special Weather Statement | MPX | Freeborn | 58 min |
| Jul 24, 4:51 PM CDT | Special Weather Statement | MPX | Mille Lacs | 24 min |
| Jul 24, 5:18 PM CDT | Special Weather Statement | MPX | Kanabec | 57 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.